# SDR VNAA2012083100023

- Difficulty date: August 31, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 19,114 hours, 19,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE A VERTICLE STIFFENER AT BL 0 ON AFT FACE OF FS 202.0 WAS CRACKED.  THE VERTICLE STIFFENER FS 202.0 AT BL 0 WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
